# SDR 04FDEA02413

- Difficulty date: August 9, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING UNDER SURFACE JUST ABOVE NR 3 PYLON FWD INBOARD OF THRUST LINK CORRODED. CORROSION REMOVED PER SRM 51-21-01 VOLUME I.  COMPLIED WITH FEDEX EA 1-5750-76815, WINGS RT WING - LOWER FORWARD PANEL ASSEMBLY -   CORRODED.
